MathSciNet Relay Station
MathSciNet bibliographic data
MR435248 (55 #8208) 20G40
Tits, J. Non-existence de certains polygones généralisés. I. Invent. Math. 36 (1976), 275–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement